# SDR SWIA2012021529662

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 14,501 hours, 8,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421
- Part serial: 9572
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7316,  SMOKE AFT LAVATORY WARNING MESSAGE CAME ON FOR ABOUT 5 MINUTES.  CHECKED LAVATORY AND NO SMOKE.   REPLACED AFT LAVATORY SMOKE DETECTOR.  PN: SN OFF:
